# SDR CALA9701577

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FUSELAGE SKIN DENTED AT FS 360 BETWEEN LONGERON 21R AND 22R.  THE DENTED AREA WAS CUT OUT, A DOUBLER AND FILLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-3 AND 51-30-2.
